# SDR USAA2014032700001

- Difficulty date: March 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 3,746 hours, 594 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

SEAT 13E STRONG ELEC SMELL & SMOKE FROM SCREEN.  USED FIRE EXTINGUISHER EXIT 3R & TURNED OFF IFE.  REPLACED SEB AT SEAT 13 CDEF, REPLACED HARNESS FROM SEB TO ALL  4 SEAT ARMREST.  A NEW MONITOR WAS ALSO INSTALLED.
